# SDR ASAA2023081444606

- Difficulty date: August 14, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N931AK
- Make and model: Boeing 737-9
- Aircraft serial: 43353
- Aircraft time: 6,111 hours, 1,783 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HF2 RADIO FAILURE, NO TRANSMIT NOR RECEIVE CAPABILITY. GROUNDED - YES. DIVERSION - CYCLED POWER ON HF2, BITE CHECK GOOD REF FIM 23-11-801. HF2 GROUND VERIFICATION GOOD REF AMM 23-11-00-710-801, SEAMC MITCH NOTIFIED.
